MathSciNet Relay Station
MathSciNet bibliographic data
MR116022 14.00
Borel, Armand; Serre, Jean-Pierre Le théorème de Riemann-Roch. (French) Bull. Soc. Math. France 86 1958 97–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement